# SDR FDEA201003160836

- Difficulty date: March 16, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N398FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46634
- Aircraft time: 75,414 hours, 25,378 cycles
- Engine: Ge CF66D
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: 2606270001
- Part serial: 119
- Condition: Failed
- Location: Throttle
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 THROTTLE STUCK AT 93 PERCENT AT FL 340 LOWER ALTITUDE AND STARTING APU AIRBORNE DID NOT UNFREEZE  THROTTLE. SHUT NR 2 DOWN IAW QRH WINDMILLED FOR 17  MINUTES.   RAN NR 2 ENG FOR A MINIMUM OF 3 MINUTES TO OIL/LUBE BRGS, BECAUSE OF WIND  MILLING DUE TO INFLT SHUTDOWN. IAW MM 72-00-00-4.  REMOVED PUSH-PULL CABLE AND REINSTALLED NEW CABLE UP TO STEP B.9 OF MM 76-11-01-2. TURNOVER TO NEXT SHIFT.  COMPLETED INSTALLATION IAW MM 76-11-01-2.  PREMATURE REMOVAL/INSTALLATION.
